# SDR FDEA202203120486

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 840 hours, 414 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 840 hours, 414 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING AILERON (113T7100-414G) HAS AS SPLIT IN THE TRAILING EDGE (WS 1114) WHICH WAS   STARTING TO DELAM ONN UPPER SKIN (113T7112-6 SKIN) REPAIRED AILERON SKIN (UPPER 113T7112-6 SKIN, SIZE 5Ï¿½ X 6Ï¿½) USING 767 SRM 57-60-02-2R   REPAIR 1, & 767 SRM 51-70-05 AS A MAJOR REPAIR. REBALANCE PROCEDRE CALCULATED   REWORK MOMENT TO BE  1.347 USING 767 SRM 51-60-01-0G. EA  RSC TRACKING ID IS H-2710-  T0367440 (SEQ. 134 OF WO).
